Common "Skin Changes" queries answered by top doctors | iCliniq

Skin Changes

Changes in the skin color and texture can be signs of some underlying health condition, or it indicates problems of the skin. Changes in the skin color can be seen with sunburn, rosacea, contact dermatitis, eczema, vitiligo, basal cell carcinoma, and other skin cancers.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can Kojivit gel be used for melasma?

Query: Hello doctor, My mother is having melasma on face. Can she use Kojivit gel? If yes, please suggest whether it can be used at night time or otherwise?  Read Full »


Dr. Sugandh Garg

Answer: Hi, Welcome to icliniq.com. I have few questions for you to suggest the most appropriate treatment. What is the age of your mother? What is her skin type? (oily/dry/sensitive/ acne prone) Has she attained menopause? Does she have any other skin problems? Since how long has s...  Read Full »

My penis skin color has changed after masturbation. Why?

Query: Hello doctor, I have this bad habit of masturbation. I have been doing it since I was in school. Now, after doing lots of masturbation, my skin color has changed near the penis. Also, above my penis, there is some skin reaction. I do not know what to do. Please help me.  Read Full »


Dr. Seikhoo Bishnui

Answer: Hello, Welcome to icliniq.com. Masturbation is a safe habit and it does not cause any problems to the health. This is not a cause of any skin reactions. If your skin is becoming dark around the penis, that is normal and is due to friction. For more information consult a sexologist online --> h...  Read Full »

Why are my pores enlarging following fat loss treatment?

Query: Hi doctor, After fat loss therapy, my skin holes are getting bigger. Also, I am losing my skin color now. I would like to know whether the machine is stuck to the body. What is the reason for this problem?  Read Full »


Dr. Suvash Sahu

Answer: Hi, Welcome to icliniq.com. With your descriptions, it seems that you had undergone bariatric surgery or vibration plate machines to dissolve the fats. In the case of weight loss surgery, the skin shrinks and sagged since the skin is an elastic living organ. Because of the loss of elasticity, the s...  Read Full »

My father has a skin ulcer in the head skin, which is semi-deep with a deep, small hole in the middle. What is it?

Query: Hi doctor, My father has a skin ulcer in the head skin. It is semi-deep with a deep, small hole in the middle. I need help with diagnostic and treatment advice.  Read Full »


Dr. Vandana Andrews

Answer: Hello, Welcome to icliniq.com. I understand your query and concern. A skin ulcer on the head with a deep, small hole in the middle could have several potential causes. Some possibilities include: 1. Pressure ulcer: If your father spends long periods of time in one position or has limited mobilit...  Read Full »

My skin started to break out more after using new skincare products. Why?

Query: Hello doctor,I started using a new skincare that contains Korean products, and my skin started to break out more. I assume that my skin is oily. I use Cosrx gentle morning cleanser, Niacinamide serum, vitamin C, snail mucin essence, and then gel water moisturizer and SPF 50. In the evenings, I take ...  Read Full »


Dr. Vandana Andrews

Answer: Hello, Welcome to icliniq.com. I thoroughly read your query and understand your concern. I am sorry to hear about your skin concerns. It is possible that the new skincare products you have introduced may not be suitable for your skin type, or they might be causing an adverse reaction. Here are a fe...  Read Full »

I have lesions or lumps on the cheeks. Please help.

Query: Hello doctor, My skin changed from thick to velvet in two weeks. There are lesions on the cheeks, neck, lumps under the skin on the jawline, and two lumps in the throat. Skull appears smaller and is now covered with large indentations. A computed tomography scan was taken three months before that sh...  Read Full »


Dr. Dhepe Snehal Madhav

Answer: Hello, Welcome to icliniq.com. I understand your concern. It is seborrheic dermatitis, according to your symptoms and reports. My advice: Consult your specialist doctor, talk to them, and take medications with their consent. Apply cream Miconazole (Miconazole Nitrate) twice daily in the mornin...  Read Full »

What causes dark red and purple lines in the inner thigh?

Query: Hi doctor, I am 28 years old, and I am 127 pounds by weight and 4'11 inches by height. I have dark red and purple lines in the inner thigh, and I do not experience symptoms.  Read Full »


Dr. Atishay Bukharia

Answer: Hello, Welcome to icliniq.com. What are the symptoms in it, and how long has it been there? Do you have any other affected areas? Also, please send me few more photographs.  Read Full »

Paining arm with some change in skin complexion. How to treat this?

Query: Hello doctor, Last year my skin complexion changed on my hand, and then it spread up to my elbow. I consulted the doctor, and he advised a biopsy test. The result of which was fine. This year, my arm is in pain because of this, and the mark has spread up to my shoulder. Please help me in this regard...  Read Full »


Dr. Ashwini. V. Swamy

Answer: Hi, Welcome to icliniq.com. I understand your concern. Please answer the following for me to understand your problem better: Can you please attach a picture of your hand? And also the biopsy report? Is it on just one side? Or both arms? What do you mean by complexion change? Is it becoming dark ...  Read Full »

I used to pull the hairs grown on my neck, and my skin is horrible to look. How to clear my skin?

Query: Hello doctor, Hair started growing on my neck when I was about 12, and since then I have pulled the hairs out with my finger, dug the skin with my nails to get the hairs out of the bumps, and used razors and also tweezers. Now my skin looks horrible and is scarred up pretty mad. I am embarrassed at ...  Read Full »


Dr. Shaunak Patel

Answer: Hello, Welcome to icliniq.com. You have a case of pseudofolliculitis barbae, although a term reserved for male beard condition, you got it because of tampering and ill hair removing practices. Treatment includes manual correction of ingrown hair (visit your dermatologist) under magnification. Your...  Read Full »

Post plateletpheresis,my hand is turning bluish black.Please help me.

Query: Hello doctor, Post plateletpheresis, my hand is turning bluish black day by day. It is spreading wider and a slight pain occurs in such areas. I have attached pictures of the same. Is this a safe sign? Please help me.  Read Full »


Dr. Prakash. H. M.

Answer: Hi, Welcome to icliniq.com. Based on your query and image (attachment removed to protect patient identity), my opinion is as follows: It appears to be previous subcutaneous bleeding. After donation, the vein and surrounding skin will require time to heal. The needle inserted for the proc...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.